MAUDE Adverse Event Report: CONVATEC LTD L3W1275 - DUODERM PASTE AND GELS; NOT APPLICABLE

CONVATEC LTD L3W1275 - DUODERM PASTE AND GELS; NOT APPLICABLE
Model Number 187987
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name - dressing,wound,hydrogel w/out drug and/or biologic.Complainant city: (b)(6).Complainant state: (b)(6).Name of affiliation: (b)(6).Complainant country: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that the gel tube had a stain, apparently it was rust.The product was not used by customer.Photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Duoderm h/active gel (3tbex30g) ster us was manufactured under sap code (b)(4) and manufacturing lot number 1l00201 on 28 november 2021.Lot # 1l00201 was sterilised under reference 21k15k6161 and 21k15k6161 and released on review of results of sterilisation provided by sterilisation company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 1l00201.This is the only complaint for the affected lot registered within trackwise.2 photographs were received for this issue and have been evaluated in accordance with (b)(4).The photographs confirm the expected lot number, product and the complaint issue where a small indent in the gel tube can be seen.While the gel tube under complaint was requested for investigation, it was not possible to have the sample returned due to courier restrictions in the latam region for the product.A nonconformance was opened for this complaint issue (b)(4).Triage identified that the photographs received showed the tube to have printed information not applied at the manufacturing site.Latam regulatory representatives confirmed this relabelling activity is completed in caribetrans latam warehouses due to local requirements using an inkjet printer.The process was recently audited by latam regulatory representatives, and they confirm the inkjet printer has no sharp parts that could indent the metal tube during printing.They comment that the process for the tubes to be relabelled is a manual process where all units would be checked prior to receiving the additional labels, so it is expected that the damage would have been identified at this point had it been present, but is not guaranteed.It is therefore still possible that the indent could have occurred at the manufacturing site or was present on the tube when received from the supplier, but it is not possible to confirm exactly where the indent occurred.The indent reported for this single device is an isolated issue, and no further investigation is possible as the product was not received for investigation.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W1275 - DUODERM PASTE AND GELS
Common Device Name
NOT APPLICABLE
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14495237
Report Number1000317571-2022-00074
Device Sequence Number20232563
Product Code NAE
UDI-Device Identifier00768455172979
UDI-Public00768455172979
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2024
Device Model Number187987
Device Lot Number1L00201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Was the Report Sent to FDA? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown